Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 77, Issue 1 (2012), 329-336.
The complexity of squares in the group of isometries of the Baire space
We prove that in the Polish group of isometries of the Baire space the collection of n-th powers is non-Borel. We also prove that in the Polish space of trees on ℕ the collection of trees that have an automorphism under which every node has order exactly n is non-Borel.
J. Symbolic Logic, Volume 77, Issue 1 (2012), 329-336.
First available in Project Euclid: 20 January 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hill, Aaron. The complexity of squares in the group of isometries of the Baire space. J. Symbolic Logic 77 (2012), no. 1, 329--336. doi:10.2178/jsl/1327068706. https://projecteuclid.org/euclid.jsl/1327068706